English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Isotropy representations, eigenvalues of a Casimir element, and commutative Lie subalgebras.

Panyushev, D. (2001). Isotropy representations, eigenvalues of a Casimir element, and commutative Lie subalgebras. Journal of the London Mathematical Society, 64, 61-80.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Panyushev, D.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 137063
Other: 40460
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the London Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 64 Sequence Number: - Start / End Page: 61 - 80 Identifier: -